Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 11, Issue 3, Pages 319-338
http://dx.doi.org/10.1155/S1048953398000276

Verifying cell loss requirements in high-speed communication networks

1AT&T, Room 1L-425, Holmdel 07733-3030, NJ , USA
2AT&T Labs, Room A117, 180 Park Avenue, Building 103, Florham Park 07932-0971, NJ, USA

Received 1 May 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kerry W. Fendick and Ward Whitt, “Verifying cell loss requirements in high-speed communication networks,” Journal of Applied Mathematics and Stochastic Analysis, vol. 11, no. 3, pp. 319-338, 1998. https://doi.org/10.1155/S1048953398000276.